{"publication":"Indagationes Mathematicae.","user_id":"30905","author":[{"full_name":"Hanusch, Maximilian","last_name":"Hanusch","id":"30905","first_name":"Maximilian"}],"publication_status":"published","date_created":"2022-12-22T09:46:36Z","title":"Decompositions of Analytic 1-Manifolds","page":"752-811","intvolume":" 34","citation":{"mla":"Hanusch, Maximilian. “Decompositions of Analytic 1-Manifolds.” Indagationes Mathematicae., vol. 34, no. 4, 2023, pp. 752–811, doi:10.1016/j.indag.2023.02.003.","chicago":"Hanusch, Maximilian. “Decompositions of Analytic 1-Manifolds.” Indagationes Mathematicae. 34, no. 4 (2023): 752–811. https://doi.org/10.1016/j.indag.2023.02.003.","apa":"Hanusch, M. (2023). Decompositions of Analytic 1-Manifolds. Indagationes Mathematicae., 34(4), 752–811. https://doi.org/10.1016/j.indag.2023.02.003","short":"M. Hanusch, Indagationes Mathematicae. 34 (2023) 752–811.","ieee":"M. Hanusch, “Decompositions of Analytic 1-Manifolds,” Indagationes Mathematicae., vol. 34, no. 4, pp. 752–811, 2023, doi: 10.1016/j.indag.2023.02.003.","bibtex":"@article{Hanusch_2023, title={Decompositions of Analytic 1-Manifolds}, volume={34}, DOI={10.1016/j.indag.2023.02.003}, number={4}, journal={Indagationes Mathematicae.}, author={Hanusch, Maximilian}, year={2023}, pages={752–811} }","ama":"Hanusch M. Decompositions of Analytic 1-Manifolds. Indagationes Mathematicae. 2023;34(4):752-811. doi:10.1016/j.indag.2023.02.003"},"type":"journal_article","volume":34,"year":"2023","keyword":["Lie group actions and analytic 1-submanifolds"],"date_updated":"2023-05-25T07:32:38Z","department":[{"_id":"93"}],"status":"public","_id":"34833","doi":"10.1016/j.indag.2023.02.003","language":[{"iso":"eng"}],"issue":"4"}